A Pill is gone, because of….

About a week ago, I was calling over to the hospital to speak with my new Neurologist about the newest medication I’ve been on for awhile. The one thing that I hated with it is that it had to be taken 3x a day.

Well…. one of the side-effects was REALLY kicking in last weekend. Oooohhh…. That thing was making me sooo tired. I’d get up, take pills, eat breakfast, and was so tired that I just had to lay back down. I was OUT. Woke up at noon, took a pill, ate lunch and just had to lay down again! Woke up for dinner…… on and on and on…..

I finally told myself NOT to take anymore Sunday night or Monday morning. Monday, I called over to the office of my new Neurologist and spoke with the nurse about the problems for the weekend. She told me just to stop the Morning and Noon. Uh, no. I told her that I was wanting to COMPLETELY STOP the pills all-day. She and that was fine. I was only taking them for the reason of stopping the tremor in my right arm and hand. Made it “better”, but the tremor was still there (not as bad as before). If the pills were COMPLETELY getting rid of the tremor in my arm, then I would be concerned with getting off it. I didn’t want to change the med. But I could be just sleeping all day with it EVERYDAY! ARGGGG…..

So, I got completely off that pill and now my right-hand (and arm) has the bad tremor back. It really bothered me when it started coming back. But after a few days, I have just gotten used to it (I guess that’s kinda the way I’d put it). I’ve had this before, so I have gotten used to again.

I was told on the phone that the new Neurologist should call and discuss. That wasn’t happening. So, here’s where I am: The one prescription is removed. Not feeling like I just want to sleep 24 hours a day. Tremor in my arm/hand has returned worse than before.

Other than all that, everything is great again as far as the THINKING and TALKING goes. I can just stay this way until another surgery (someday) would help. That’s where I am.

😉

Okay, It’s A Problem…

After getting off this medication recently, I’m finding one other reason that I was specifically taking THOSE pills. THE TREMOR ON THE RIGHT SIDE OF MY BODY.

While getting off of that medication, I have noticed this problem more and more. My arm (mainly my hand) is shaking MUCH worse. I am thinking about contacting my Neurologist (or someone! anyone!) to get this somewhat better than it is.

What would it be fixed WITH?
More medication???
I’m trying to get OFF these medications. Don’t want to INCREASE the medicine just for this reason. No!

In my last visit with my Neurologist, he was telling me that HE could fix this tremor. The only thing about it is…. this would entail ANOTHER brain surgery. Since I had not got off the medication that I could (so far), I didn’t see any reason to do that.

Now, after getting off this medication currently, I am wanting to remove of this worse tremor. I am REALLY shaking now.

Aaaaaarrrgggg!!!

So far, things have been okay. But this one thing is still around and BOTHERING ME!

Medicine… lower… again…

A single medication has been lowered. Did it at the beginning of this month. The same amount as in January….one less pill.

For February, this has been a good month. Feeling a bit different….in a better way. Better ways of getting words out of my mouth from my brain. Ugh…. I haven’t been able to do this good for years.

Starting to see one problem. I’m guessing my brain has gotten used to feeling the way that these medications have really put me to sleep, and then keep me that way till the next morning. Without this, it seem that I am just laying there when I go to bed. Have to actually “learn” what it’s like to be without medication that uses side effects to put me to sleep.

Other than that, everything’s good…

Lowering of Medicine

Okay. Last month I was taking THREE pills of the medication that is getting lowered. At the beginning of this month, I’ve had it cut it down to TWO for January. In the past, I’ve always been able to “think” as well as anyone else, just unable to communicate.

NOW, with the slightly less of that med, I seem to speak from my mouth better without the raising of my voice to get all the words out. When a person yells, they are using the back portion of the brain. I’ve never had any problem with that. Normal speaking is done from the front of the brain, the portion of MY BRAIN that had the surgery and previous damage. My normal speaking has been disturbed with the MEDICATION!

So, now that I am lowering pills (thankfully, ONLY taken for seizures), I can easily say that I feel different. …..and this is just the first step.

That Psych Lady….

You know, I should of just blogged about the past visit earlier this week, but …. (eh, I can’t think of a good excuse)… I believe now that I have had such a tiny-tiny change in my medication, it has effected my psych visits “a bunch”.

My Psych Lady before she had been acting as if she has never met a guy with “brain surgery” and NOW “brain surgery with the lowering of medication”…. Really? Really?
😛

We ate our lunch and did our talk.

As I was leaving, I was informed that we were going to keep visiting. So I asked…

“For a long time?”
“Sure.”
“Forever and ever?”
“Eh, maybe not THAT long….”

MAYBE? Oh, that’s the best word that has been said! Better than — NO WAY AT ALL!

🙂

One Medication Is Lowered…..

So, Mr. Highly Medicated Person, how are you doing after the slight lower?

If you don’t have to take the type of medication I do (to keep your brain from having seizures) then you are just a lucky person. I’ve spoken with other people throughout my life, and it is agreed that my meds can be seen as more important than what some others take. Seizure medication is “carefully” lowered/changed.

With that I’ve typed, I have a new amount that I am taking. Just SLIGHTLY lower. My body/brain seems to be very touchy as far as side-effects go when this happens (even when the SMALLEST change happens).

“What change?”

Ah, I am NOW remembering what it used to be like when I previously had taken this amount of medication. I can more easily communicate through speaking. Ugh, FINALLY…. Slightly easier to hold a conversation. (Then again, that may be true with my becoming comfortable at speaking louder.) I do have to say that my memory is slightly better now. Oh, that makes me feel REALLY GOOD. I don’t have to worry about walking from one room to another, and being without the memory of why the walk was made.

“…uh, where was I going…?”

These changes in everything may or may not be finished. Who knows…

Anyway. With all these “effects” and “changes” and so forth… I may be seen as a DIFFERENT PERSON by ME and OTHERS. (A better person to others? eh….)

Clearer Thinking and Feeling Goooood….

As I wrote in my Two-Day entry from Two-Weeks ago, I am now on slightly LESS medication. Oooooh, yeah. This feeeels gooood.

I know that the majority of the people that read my blog may have no idea what it is like to lower medications I take, but just believe me when I tell you that “my brain” feels so much clearer. Why? With less of these side-effects, I can think more as a “normal person”.  I can think better about EVERYTHING again.

I was out-of-town last week and I didn’t have a chance to visit my psych and got home too late to be with her this week. (I know there are now tears coming from YOUR eyes, just as mine)

The ONE thing that isn’t fixed (and probably will never get better) is my “speaking normally” because I have a hard time at it.

YELLING is GREAT! (back of the brain is where that is done from)
Singing is Super! (very small portion of the brain directly in front of the YELLING part)

Speaking normally is using the “frontal portion” of the brain.
AKA- My f’ed up portion of the brain is where I just have a HARD TIME getting the words out like a normal person. Just sounds like crap.

So, I’m happy “enough” for the time being.


Oh, yeah…
I started a new book just last night!
“Is it good??”
I already have tears in my eyes….

So, I am personally … Feeling Happy for my Life Reading a Book and Crying … Wha??

I’ll tell you about the book LaTeR.